# SDR DALA2018021000829

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A WORN REPAIR ON THE EXTERNAL POWER CUTOUT INNER DOUBLER, AFT EDGE.  MAINTENANCE REPLACED THE DOUBLER IAW SRM 53-10-15, REPAIR 4.
